Skip to main content

Research Repository

Advanced Search

Pathology

Behnke, Jerzy M.

Authors

Jerzy M. Behnke



Contributors

H.M. Gilles
Editor

P.A.J. Ball
Editor

Citation

Behnke, J. M. Pathology. In P. Ball, & H. Gilles (Eds.), Hookworm infectionsElsevier

Deposit Date Nov 11, 2009
Publisher Elsevier
Peer Reviewed Peer Reviewed
Issue 4
Series Title Human parasitic diseases
Book Title Hookworm infections
ISBN 444812431
Public URL http://eprints.nottingham.ac.uk/id/eprint/1181
Copyright Statement Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf
Additional Information “This article was published in Human Parasitic Diseses. Volume 4, Hookworm Infections. Behnke J.M., Pathology, Pages Nos 51-91, Copyright Elsevier(1991)”.

Files


Behnke_1991._Pathology_of_hookworms_in_Gilles_&_Ball.pdf (21.6 Mb)
PDF

Copyright Statement
Copyright information regarding this work can be found at the following address: http://eprints.nottingham.ac.uk/end_user_agreement.pdf



Downloadable Citations